MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP; SURGICAL PRODUCTS

O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP; SURGICAL PRODUCTS
Model Number 34164
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident two the sample is reported to be available but has not been returned.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4),.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported rust staining on wrap where the tray was sitting.Additional information reported on april 15, 2025, states, there were a couple of procedure cancellations.
 
Additional Manufacturer Narrative
Incident two.One used sample was received.A large rectangular stain is outlined in the middle of the wrap where an instrument tray may have rested.The stain penetrated both blue and white layers in a corresponding outline.Manufacturing site reviewed the device history record for complaint lot.Site reviewed production records for fabric defects, and no issues had been documented.All quality attribute visual checks were documented as pass on these rolls.No material had been placed on hold or scrapped for material defects or stains.According to the quality records, this material met specification guidelines.Customer feedback is reviewed by the complaint review board which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of the process and quality control.Currently there are 1.4 complaints per million for this product, this does not warrant further actions.No further action will be taken at this time.A root cause was not identified.The stains were indicative of some type of reaction with the instrument tray the end-user was sterilizing.The sterilization materials and process utilized by the customer is unknown.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
SURGICAL PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald rd
linwood NC 27299
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21911174
Report Number1054380-2025-00003
Device Sequence Number9042683
Product Code FRG
UDI-Device Identifier30680651341649
UDI-Public30680651341649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34164
Device Catalogue Number991034164
Device Lot NumberLT4306
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown